Open Access
Translator Disclaimer
2004 On Schrödinger-Boussinesq equations
F. Linares, A. Navas
Adv. Differential Equations 9(1-2): 159-176 (2004). DOI: 10.57262/ade/1355867971

Abstract

We study local and global well-posedness for the initial-value problem associated to the one-dimensional Schrödinger-Boussinesq equations in low regularity spaces. To establish these results we make use of sharp $L^p$-$L^q$ estimates.

Citation

Download Citation

F. Linares. A. Navas. "On Schrödinger-Boussinesq equations." Adv. Differential Equations 9 (1-2) 159 - 176, 2004. https://doi.org/10.57262/ade/1355867971

Information

Published: 2004
First available in Project Euclid: 18 December 2012

zbMATH: 1103.35094
MathSciNet: MR2099609
Digital Object Identifier: 10.57262/ade/1355867971

Subjects:
Primary: 35Q55
Secondary: 35Q35 , 76B15

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.9 • No. 1-2 • 2004
Back to Top